# SDR SABA980042

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5205 - AFTER DEPARTING, THE DOOR WARNING CAPTION LIGHT CAME ON.  AIRCREW DID NOT DECLARE AN INFLIGHT EMERGENCY.  AIRCRAFT RETURNED TO CHARLOTTE, WITH NO OTHER PROBLEMS.  MAINTENANCE INSPECTED THE DOOR LOCKS AND MICROSWITCHES.  DOOR ALIGNMENT MARKING CHECKED GOOD.  DOOR WAS OPENED AND CLOSED SEVERAL TIMES.  DOOR WAS DEFERRED TO MSL.  (M)
